# SDR GTIA031004

- Difficulty date: November 16, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT PIT STATION 1338, FRAME CORRODED BOTH SIDES AT LONGERON 22-23L, WEB WALL CORRODED ON AFT SIDE AT LONGERON 26-25R, WEB WALL AND STIFFENER AT LONG 26L.  REMOVED CORROSION AT WEB AND SITFFENER AT L26L STATION 1338.  MATERIAL LOSS OUT OF LIMITS.  REMOVED STIFFENER, HAT.  FABRICATED TWO DOUBLER.  INSTALLED REPAIR AT WEB.  LOCATED AND DRILLED NEW PART.  INSTALLED NEW PART.  (M)
